# SDR FDEA201109203979

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361026320300
- Condition: Dented
- Location: Zone 200
- Part time: 40,928 hours, 16,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT RT FUSELAGE BETWEEN FR2-3, STR 22-25 RT.   DENT TO BE REPAIRED IAW SRM 53-11-12.  DENT REPAIRED IAW SRM 53-11-12, FIG 201.
